The cut loci on Ellipsoids and certain Liouville manifolds

Jin Ichi Itoh, Kazuyoshi Kiyohara

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We show that some riemannian manifolds diffeomorphic to the sphere have the property that the cut loci of general points are smoothly embedded closed disks of codimension one. Ellipsoids with distinct axes are typical examples of such manifolds.

Original languageEnglish
Pages (from-to)257-290
Number of pages34
JournalAsian Journal of Mathematics
Issue number2
Publication statusPublished - Jun 2010


  • Cut locus
  • Ellipsoid
  • Integrable geodesic flow
  • Liouville manifold

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'The cut loci on Ellipsoids and certain Liouville manifolds'. Together they form a unique fingerprint.

Cite this